Recursive approximation of the high dimensional max function
This paper proposes a smoothing method for the general n-dimensional max function, based on a recursive extension of smoothing functions for the two-dimensional max function. A theoretical framework is introduced, and some applications are discussed. Finally, a numerical comparison with a well-known smoothing method is presented.
|Keywords||n-dimensional max function, Recursive approximation, Smoothing methods|
|Persistent URL||dx.doi.org/10.1016/j.orl.2004.11.004, hdl.handle.net/1765/73920|
|Journal||Operations Research Letters|
Birbil, S.I, Fang, S-C, Frenk, J.B.G, & Zhang, J. (2005). Recursive approximation of the high dimensional max function. Operations Research Letters, 33(5), 450–458. doi:10.1016/j.orl.2004.11.004